A note on commutative multivariate rational series

Litow, B. (2003) A note on commutative multivariate rational series. Information Processing Letters, 87 (6). pp. 283-285.

[img] PDF (Published Version)
Restricted to Repository staff only

View at Publisher Website: http://dx.doi.org/10.1016/S0020-0190(03)...

Abstract

Direct arguments are presented showing that for rational series in several commuting variables, the rational series problem is undecidable, and closure under Hadamard product fails.

Item ID: 489
Item Type: Article (Refereed Research - C1)
Keywords: Formal languages, Formal rational series, Hadamard product, Computability
Additional Information:

© 2003 Elsevier. : This journal is available online - use hypertext links above.

ISSN: 1872-6119
Date Deposited: 03 Nov 2006
FoR Codes: 08 INFORMATION AND COMPUTING SCIENCES > 0802 Computation Theory and Mathematics > 080299 Computation Theory and Mathematics not elsewhere classified @ 100%
SEO Codes: 89 INFORMATION AND COMMUNICATION SERVICES > 8999 Other Information and Communication Services > 899999 Information and Communication Services not elsewhere classified @ 100%
Citation Count from Web of Science Web of Science 2
Downloads: Total: 2
More Statistics

Actions (Repository Staff Only)

Item Control Page Item Control Page